×

zbMATH — the first resource for mathematics

Sur la représentation coadjointe d’une algèbre de Lie. (French) Zbl 0296.17009

MSC:
17B10 Representations of Lie algebras and Lie superalgebras, algebraic theory (weights)
17B30 Solvable, nilpotent (super)algebras
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] W. Borho , P. Gabriel et R. Rentschler : Primideale in Einhüllenden auflösbarer Lie-Algebren . Lecture notes in Math. 357, Springer-Verlag, 1973. · Zbl 0293.17005
[2] M. Demazure : Sous-groupes algébriques de rang maximum du groupe de Cremona , Ann. Sci. Ec. Norm. Sup. 3 (1970) 507-588. · Zbl 0223.14009 · doi:10.24033/asens.1201 · numdam:ASENS_1970_4_3_4_507_0 · eudml:81870
[3] J. Dixmier : Sur les représentations unitaires des groupes de Lie nilpotents II . Bull. Soc. Math. France, 85 (1957) 325-388. · Zbl 0085.10303 · doi:10.24033/bsmf.1492 · numdam:BSMF_1957__85__325_0 · eudml:86926
[4] J. Dixmier : Sur le centre de l’algèbre enveloppante d’une algèbre de Lie . C.R. Acad. Sci. Paris, 265 (1967) 408-410. · Zbl 0149.27804
[5] J. Dixmier : Algèbres enveloppantes . Cahiers Scientifiques, 37, Paris, Gauthier-Villars, 1974. · Zbl 0308.17007
[6] M. Duflo et M. Vergne : Une propriété de la représentation coadjointe d’une algèbre de Lie . C.R. Acad. Sci. Paris 268 (1969) 583-585. · Zbl 0192.37402
[7] E.G. Kochevoï : On the birational representations of the multiplicative and additive groups . Sib. Math. Journ., 8 (1967) 1339-1345. · Zbl 0244.20038 · doi:10.1007/BF02196409
[8] M. Nagata : On the 14-th problem of Hilbert , Amer. J. Math., 81 (1959) 766-772. · Zbl 0192.13801 · doi:10.2307/2372927
[9] V.L. Popov : On the stability of the action of an algebraic group on an algebraic variety . Izv Akad. Nauk. SSSR, 36 (1972) 367-379. · Zbl 0253.14008 · doi:10.1070/IM1972v006n02ABEH001877
[10] L. Pukanszky : Unitary representations of solvable Lie groups , Ann. Sci. Ec. Norm. Sup., 4 (1971) 457-608. · Zbl 0238.22010 · doi:10.24033/asens.1218 · numdam:ASENS_1971_4_4_4_457_0 · eudml:81887
[11] R. Rentschler et M.VERGNE: Sur le semi-centre du corps enveloppant d’une algèbre de Lie . Ann. Sci. Ec. Norm. Sup., 6 (1973) 389-406. · Zbl 0293.17007 · doi:10.24033/asens.1252 · numdam:ASENS_1973_4_6_3_389_0 · eudml:81921
[12] M. Rosenlicht : A remark on quotient spaces . An. da Acad. Brasiliera de Ciencias, 35 (1963) 487-489. · Zbl 0123.13804
[13] M. Rosenlicht : Questions of rationality for solvable algebraic groups over a non perfect field . Annali di Mat., 61 (1963) 97-120. · Zbl 0126.16901 · doi:10.1007/BF02412850
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.